Translator Disclaimer
Summer 2017 Almost periodicity of abstract Volterra integro-differential equations
Marko Kostić
Adv. Oper. Theory 2(3): 353-382 (Summer 2017). DOI: 10.22034/aot.1701-1096

Abstract

The main purpose of this paper is to investigate almost periodic properties of various classes of $(a,k)$-regularized $C$-resolvent families in Banach spaces. We contemplate the work of many other authors working in this field, giving also some original contributions and applications. In general case, $(a,k)$-regularized $C$-resolvent families under our considerations are degenerate and their subgenerators are multivalued linear operators or pairs of closed linear operators. We also consider the class of $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families, where the operators $C_{1}$ and $C_{2}$ are not necessarily injective, and provide several illustrative examples of abstract Volterra integro-differential equations which do have almost periodic solutions.

Citation

Download Citation

Marko Kostić. "Almost periodicity of abstract Volterra integro-differential equations." Adv. Oper. Theory 2 (3) 353 - 382, Summer 2017. https://doi.org/10.22034/aot.1701-1096

Information

Received: 11 January 2017; Accepted: 2 June 2017; Published: Summer 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1370.35029
MathSciNet: MR3730059
Digital Object Identifier: 10.22034/aot.1701-1096

Subjects:
Primary: 35B15
Secondary: 47D06, 47D62, 34G25

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2 • No. 3 • Summer 2017
Back to Top